# SDR SWAA2022100552536

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750256
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AT BS867+15; RBL21; WL168 / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 867+15 RBL 21 WL 168; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT PLATE SECTION AT BS 867 TO BS 887 RBL 21 WL 168 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS867 T0 BS887+4; RBL21; WL168 PER DWG 146A7500 AND SRM 51-40-02-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED NEW ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS867 T0 BS887+4; RBL21; WL168 PER DWG 146A7500 AND SRM 51-40-02-0G-0.;[07] VERIFIED CORRECTIVE ACTION #6
